# SDR 05FDEA02676

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1811-1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK CORROSION FOUND ON CROWN, FLANGES AND BASE AT STA 1811 TO 1880 LBL 8.5.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG.3  VOL.I. CARRIED OUT REPAIR ON DISCREPANT SEAT TRACK AS PER SRM 53-70-00 FIG.1 VOL.I.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
